Some inequalities for power series with applications

Alawiah Ibrahim, Sever S. Dragomir, Maslina Darus

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, we derive new inequalities for power series with real coefficients and apply them for some complex functions of interest such as exponential, trigonometric, hypergeometric, polylogarithm and Bessel functions.

Original languageEnglish
Pages (from-to)364-376
Number of pages13
JournalIntegral Transforms and Special Functions
Volume24
Issue number5
DOIs
Publication statusPublished - May 2013

Fingerprint

Polylogarithms
Bessel functions
Complex Functions
Bessel Functions
Power series
Coefficient

Keywords

  • Bessel function
  • Cauchy-Bunyakovsky-Schwarz inequality
  • hypergeometric
  • polylogarithm
  • power series

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis

Cite this

Some inequalities for power series with applications. / Ibrahim, Alawiah; Dragomir, Sever S.; Darus, Maslina.

In: Integral Transforms and Special Functions, Vol. 24, No. 5, 05.2013, p. 364-376.

Research output: Contribution to journalArticle

@article{05b262e5fa714ffaa83266fbbc8fc9b2,
title = "Some inequalities for power series with applications",
abstract = "In this paper, we derive new inequalities for power series with real coefficients and apply them for some complex functions of interest such as exponential, trigonometric, hypergeometric, polylogarithm and Bessel functions.",
keywords = "Bessel function, Cauchy-Bunyakovsky-Schwarz inequality, hypergeometric, polylogarithm, power series",
author = "Alawiah Ibrahim and Dragomir, {Sever S.} and Maslina Darus",
year = "2013",
month = "5",
doi = "10.1080/10652469.2012.693489",
language = "English",
volume = "24",
pages = "364--376",
journal = "Integral Transforms and Special Functions",
issn = "1065-2469",
publisher = "Taylor and Francis Ltd.",
number = "5",

}

TY - JOUR

T1 - Some inequalities for power series with applications

AU - Ibrahim, Alawiah

AU - Dragomir, Sever S.

AU - Darus, Maslina

PY - 2013/5

Y1 - 2013/5

N2 - In this paper, we derive new inequalities for power series with real coefficients and apply them for some complex functions of interest such as exponential, trigonometric, hypergeometric, polylogarithm and Bessel functions.

AB - In this paper, we derive new inequalities for power series with real coefficients and apply them for some complex functions of interest such as exponential, trigonometric, hypergeometric, polylogarithm and Bessel functions.

KW - Bessel function

KW - Cauchy-Bunyakovsky-Schwarz inequality

KW - hypergeometric

KW - polylogarithm

KW - power series

UR - http://www.scopus.com/inward/record.url?scp=84877843655&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84877843655&partnerID=8YFLogxK

U2 - 10.1080/10652469.2012.693489

DO - 10.1080/10652469.2012.693489

M3 - Article

AN - SCOPUS:84877843655

VL - 24

SP - 364

EP - 376

JO - Integral Transforms and Special Functions

JF - Integral Transforms and Special Functions

SN - 1065-2469

IS - 5

ER -